# SDR IPXA1568292

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FABRICATE NEW MAIN CARGO BAY FLOOR PANEL BS 1100 TO BS 1200 RBL 45- RBL 60. DUE TO SEAT TRACK REPAIR.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G, DATED 04-15-2009.
